advertisement
Question
Posted by: Mike | 2011/12/05

Penile circulation

Please help it’ s a bit embarrassing but it’ s about my penis. The color around the edges of the head of my penis always use to be pink but lately the edges around my head has gone darker, almost purple.

I think it started after I felt that my erections weren’ t hard enough. I decided to go to the health shop to try a natural alternative to see if there was any difference or if what I had was normal. I took a pill suggested by an herbalist and it worked well. The erections were stronger and quicker. But I think it’ s after this that it started. (The color)

My wife said im crazy and that she feels there is nothing wrong with me. So I decided that I would just try it for fun. I even researched if it would do any harm by taking it even if I didn’ t need it.

I’ m in my early 30''s and don’ t have a problem getting or maintaining a erection but im worried and just want things to go back to normal. (Pink)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

You do not mention whether you have noticed any sores or discharge so I assume that it is just the discolouration of the skin which is of concern to you. I have not heard of a condition which would lead to this colour change in the skin at the head of the penis that you mention. I would also not be able to comment on what the herbal medication would do. My concern though is that you seem very anxious about it. I am pleased that you mention that you don't seem to have a problem getting or maintaining an erection but sometimes when there is concern or worry about one's performance, then the erection can be affected. My advice would be to go and see a medical doctor who can examine you and put your mind at rest.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: Mike | 2011/12/06

@ Sexologist : Thank you so much for the response. No there is no sores or discharge. Its just the discolouration around the edges of my head but everything else is works well, completly normal. I noticed it and was worried why it couldve happened. Is it the pill or age? Its normally pink. And i agree with you, it probably is just me being a bit anxious. Just for the record, she never complains and we are very open.

Reply to Mike
Posted by: sexologist | 2011/12/06

You do not mention whether you have noticed any sores or discharge so I assume that it is just the discolouration of the skin which is of concern to you. I have not heard of a condition which would lead to this colour change in the skin at the head of the penis that you mention. I would also not be able to comment on what the herbal medication would do. My concern though is that you seem very anxious about it. I am pleased that you mention that you don't seem to have a problem getting or maintaining an erection but sometimes when there is concern or worry about one's performance, then the erection can be affected. My advice would be to go and see a medical doctor who can examine you and put your mind at rest.

Reply to sexologist
Posted by: Mike | 2011/12/05

Will do, thank you for reponding. Not easy to talk about....

Reply to Mike
Posted by: xyz | 2011/12/05

Mike I think you worry to much, if the colour does not return say in a months time the I think the best is to go and see your GP

Reply to xyz
Posted by: Mike | 2011/12/05

@Jim : It was a single tablet in blister packaging. When i phoned to enquire what the name was they told me " super powerful man" . Im not sure but after some research, the tablet mentioned, SPM, is red. the one i took was almost a shade darker red. Not sure if it can be diffrent in colour under diff. lights.
To scared to try again.

@xyz : its not black or to dark. somtimes its light and other times its a little darker.(but purple)

Reply to Mike
Posted by: jim | 2011/12/05

What is the name of the pill ?

Reply to jim
Posted by: xyz | 2011/12/05

Is the colour very dark, because mine was not that dark, but it was and is not very dark at the moment

Reply to xyz
Posted by: Mike | 2011/12/05

@xyz : But will it return to its natural colour in time? Like it used to be?

Reply to Mike
Posted by: xyz | 2011/12/05

Nothing to worry about, mine is the same, it is because the pill that you drank made you penis to be harder.There are small veins(micro thin) running along the edge of our (all men)penis head, and they sometime burst,that made it a danker colour, but if you are not satify with it see your GP.

Reply to xyz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement